Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 177, NWS Tulsa, OK

April 9, 2008Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2008, 7:01 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 59 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2008, 7:01 PM CDT (00:01 UTC)
Expired
Apr 9, 2008, 8:00 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 173 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 7:02 PM CDTHAIL 1Antlers, OKHAIL DAMAGED AUTOS IN ANTLERS AREA. HAIL SIZE APPROXIMATE.
Apr 9, 7:05 PM CDTHAIL 0.883 Nw Soper, OK
Apr 9, 7:10 PM CDTTORNADOSoper, OK
Apr 9, 7:20 PM CDTTORNADOKent, OKTORNADO CONFIRMED BY OHP NEAR KENT
Apr 9, 7:31 PM CDTTSTM WND DMG2 W Rattan, OKTREE BLOWN DOWN OVER ROAD WEST OF RATTAN...FROM SCHOOL BUS DRIVER.
Apr 9, 8:05 PM CDTHAIL 0.751 N Boswell, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 3:48 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 392 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
392 m²/s²
0-3 km storm-relative helicity
550 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 100001
SVRTSA
OKC023-127-100100-
/O.NEW.KTSA.SV.W.0177.080410T0001Z-080410T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT WED APR 9 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
  PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 800 PM CDT

* AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR BOSWELL...
  MOVING NORTHEAST AT 50 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SOPER...
  KENT...ANTLERS...KELLOND...MOYERS...RATTAN...KOSOMA...DUNBAR...
  SNOW...STANLEY...NASHOBA...CLAYTON...TUSKAHOMA...ALBION AND
  KIAMICHI.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3393 9588 3402 9593 3418 9582 3418 9580
      3420 9581 3467 9546 3467 9494 3389 9570
TIME...MOT...LOC 0001Z 219DEG 46KT 3405 9576

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:06 PM CDT, 55 minutes earlier.

Area forecast discussion, Apr 9, 6:06 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
606 PM CDT WED APR 9 2008

.MESOSCALE UPDATE...
THE SEVERE STORM MOVING TOWARD LAKE EUFAULA IS MOVING
RIGHT OF THE MEAN FLOW AS THE WARM FRONT IS WORKING
NORTH TOWARD THE I-40 CORRIDOR.  THE DEVIANT MOTION
NORTH OF THE WARM FRONT HAS RESULTED IN A STORM-RELATIVE
HELICITY TO 3KM FOR THIS CELL NEAR 800 M2/S2.  THE
HODOGRAPH AHEAD OF THE CELL HAS BECOME VERY FAVORABLE FOR
LOW-LEVEL STORM ROTATION.  IN ADDITION...THE REPORTS OF
STRONG WIND GUSTS NORTH OF THE WARM FRONT...LIKE THE
RECENT GUST AT BLACKWELL SUGGESTS THE WARM FRONT IS
VERY SHALLOW...SO IT IS LIKELY IT CAN BECOME SURFACE
OR NEAR SURFACE-BASED WITH TIME.

THE NEGATIVE FOR TORNADO PRODUCTION WITH THIS CELL
IS ITS COMPLEX START.  HOWEVER...WITH AN ALREADY
FAVORABLE ENVIRONMENT AND EXPECTED INCREASE IN THESE
PARAMETERS WITH TIME...THE CELL HAS INCREASING TORNADO
POTENTIAL.

ALL INTERESTS IN MCINTOSH AND NORTHERN PITTSBURG COUNTY
SHOULD MONITOR THIS CELL CLOSELY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....07
Hazardous weather outlook, Apr 9, 4:45 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT WED APR 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 PM CDT WED APR 9 2008

...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY
TONIGHT INTO THURSDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

DISCUSSION...
SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY
AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST
UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON
THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE
FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT
THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA
SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN
KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST
THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT
WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER
SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT.
ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME
OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL
BE THE PRIMARY CONCERN WITH THESE STORMS.

HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL
ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS
THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF
RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS.
SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY
MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN
ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO
SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT
THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST
DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING
WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN
END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE
AREA.

DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE
WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 9, 6:14 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             1 S WELEETKA            35.32N 96.14W
04/09/2008  E0.75 INCH       OKFUSKEE           OK   STORM CHASER

            RELAYED BY BROADCAST MEDIA

&&

JDS
Local storm report, Apr 9, 6:36 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             6 NW STIDHAM            35.43N 95.77W
04/09/2008  E0.88 INCH       MCINTOSH           OK   AMATEUR RADIO

&&

SFP
Local storm report, Apr 9, 6:39 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             5 NW SCIPIO             35.11N 96.02W
04/09/2008  E1.50 INCH       PITTSBURG          OK   PUBLIC

&&

JDS
Local storm report, Apr 9, 6:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             HANNA                   35.21N 95.89W
04/09/2008  E1.00 INCH       MCINTOSH           OK   PUBLIC

            QUARTER AND DIME SIZE HAIL

&&

JDS
Local storm report, Apr 9, 6:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             CANADIAN                35.18N 95.65W
04/09/2008  E1.75 INCH       PITTSBURG          OK   EMERGENCY MNGR

&&

JDS
Local storm report, Apr 9, 6:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             EUFAULA                 35.29N 95.58W
04/09/2008  E1.75 INCH       MCINTOSH           OK   AMATEUR RADIO

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:17 PM CDTTornado WarningTSACherokee, Muskogee, Sequoyah43 min
Apr 9, 7:18 PM CDTTornado WarningTSAChoctaw, Pushmataha27 min
Apr 9, 7:27 PM CDTTornado WarningTSAPittsburg48 min
Apr 9, 7:30 PM CDTTornado WarningTSAHaskell, LeFlore, Muskogee, Sequoyah45 min
Apr 9, 7:40 PM CDTSpecial Weather StatementTSAMcIntosh35 min
Apr 9, 7:47 PM CDTTornado WarningTSAPushmataha58 min
Apr 9, 7:55 PM CDTSevere Thunderstorm WarningTSAChoctaw20 min
Apr 9, 8:02 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha58 min
Apr 9, 8:03 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah27 min
Apr 9, 8:08 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg67 min
Apr 9, 8:10 PM CDTRiver Flood WarningTSAOkmulgee9 days
Apr 9, 8:16 PM CDTTornado WarningTSALeFlore, Sequoyah44 min
Apr 9, 8:24 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner4 hr
Apr 9, 8:29 PM CDTTornado WarningTSALeFlore61 min
Apr 9, 8:41 PM CDTSpecial Weather StatementTSAPushmataha34 min
Apr 9, 8:43 PM CDTRiver Flood WarningTSAOsage, Tulsa54 hr
Apr 9, 8:43 PM CDTRiver Flood WarningTSATulsa60 hr
Apr 9, 8:46 PM CDTRiver Flood WarningTSAWashington48 hr
Apr 9, 8:46 PM CDTRiver Flood WarningTSARogers, Tulsa3 days
Apr 9, 8:50 PM CDTRiver Flood WarningTSAAdair36 hr
Apr 9, 8:50 PM CDTRiver Flood WarningTSACherokee59 hr
Apr 9, 8:52 PM CDTRiver Flood WarningTSACherokee24 hr
Apr 9, 8:53 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore67 min
Apr 9, 9:04 PM CDTSevere Thunderstorm WarningTSALatimer29 min
Apr 9, 9:16 PM CDTRiver Flood WarningTSALeFlore5 days
Apr 9, 9:16 PM CDTRiver Flood WarningTSALeFlore6 days
Apr 9, 9:19 PM CDTRiver Flood WarningTSAPawnee41 hr
Apr 9, 9:26 PM CDTFlash Flood WarningTSACraig, Ottawa4 hr
Apr 9, 9:28 PM CDTSpecial Weather StatementTSALeFlore47 min
Apr 9, 9:35 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore5 hr
Apr 9, 9:45 PM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Apr 9, 9:50 PM CDTSpecial Weather StatementTSALatimer40 min
Apr 9, 9:59 PM CDTRiver Flood WarningTSAOttawa4 days
Apr 9, 10:02 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Apr 9, 10:07 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha53 min
Apr 9, 10:09 PM CDTTornado WarningTSALeFlore, Sequoyah51 min
Apr 9, 10:14 PM CDTSpecial Weather StatementTSALatimer46 min
Apr 9, 10:22 PM CDTTornado WarningTSALeFlore38 min
Apr 9, 10:38 PM CDTFlash Flood WarningTSADelaware, Mayes8 hr
Apr 9, 10:50 PM CDTFlash Flood WarningTSAPittsburg8 hr
Apr 9, 10:51 PM CDTSevere Thunderstorm WarningTSALeFlore44 min
Apr 9, 11:04 PM CDTFlash Flood WarningTSALeFlore4 hr
Apr 9, 11:34 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 9, 11:55 PM CDTRiver Flood WarningTSAOsage15 hr
Apr 10, 12:28 AM CDTFlash Flood WarningTSACreek, McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee and 6 more6 hr
Apr 10, 12:31 AM CDTSpecial Weather StatementTSAPittsburg44 min
Apr 10, 12:45 AM CDTRiver Flood WarningTSACherokee, Delaware14 hr
Apr 10, 12:47 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah43 min
Apr 10, 12:52 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner6 hr
Apr 10, 1:23 AM CDTFlash Flood WarningTSACraig, Ottawa, Rogers6 hr
Apr 10, 1:30 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Apr 10, 2:04 AM CDTSpecial Weather StatementTSAOkmulgee, Wagoner41 min
Apr 10, 2:14 AM CDTSpecial Weather StatementTSASequoyah46 min
Apr 10, 2:20 AM CDTRiver Flood WarningTSASequoyah30 hr
Apr 10, 2:21 AM CDTSpecial Weather StatementTSASequoyah54 min
Apr 10, 2:27 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 10, 2:55 AM CDTSpecial Weather StatementTSAOkfuskee65 min
Apr 10, 2:56 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore4 hr
Apr 10, 3:36 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg54 min
Apr 10, 3:41 AM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner64 min
Apr 10, 3:42 AM CDTSpecial Weather StatementTSAMuskogee, Okmulgee, Tulsa, Wagoner48 min
Apr 10, 4:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee82 min
Apr 10, 4:11 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha94 min
Apr 10, 4:29 AM CDTSevere Thunderstorm WarningTSAPittsburg30 min
Apr 10, 4:32 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah88 min
Apr 10, 4:40 AM CDTSpecial Weather StatementTSAMayes, Wagoner65 min
Apr 10, 4:45 AM CDTSevere Thunderstorm WarningTSALeFlore75 min
Apr 10, 5:02 AM CDTSpecial Weather StatementTSADelaware58 min
Apr 10, 5:45 AM CDTSpecial Weather StatementTSAPushmataha30 min
Apr 10, 5:53 AM CDTSevere Thunderstorm WarningTSALeFlore52 min
Apr 10, 8:52 AM CDTRiver Flood WarningTSAMuskogee29 hr
Apr 10, 8:53 AM CDTRiver Flood WarningTSANowata12 hr
Apr 10, 8:55 AM CDTRiver Flood WarningTSAPushmataha28 hr
Apr 10, 2:34 PM CDTWind AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more7 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.